# SDR COMA0460511

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 22,220 hours, 19,747 cycles
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0662
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,137 hours, 4,442 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING.  REPLACED THE MLG SELECTOR VALVE.
